# SDR CALA2019112862073

- Difficulty date: November 24, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV.H OP.01 R/H HORIZONTAL STAB LOWER SKIN AREA AT STA. 147.90 CRACK INDICATION NOTED, 17" INCHES FROM AFT SPAR. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW 55-10-01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9,000. FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PARA.5 TABLE 204. SEE FLEET CYCLE N/R 9704428 FOR WORK ACCOMPLISHED. INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9,000 FLT CYCLES THEREAFTER. PER SRM 55-10-01  REPAIR 11 PARA.5 TABLE 204. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERIFIED. Q/C REVIEWED. Q/C REVIEWED.
